# SDR CALA2023012300179

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 83,877 hours, 20,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N832854
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 720-740 RBL 61 R2 LOWER SILL CHORD UPPER SURFACE CORRODED.   REMOVED AND REPLACED LOWER SILL CHORD IAW DRAWING 143N83 22 REV-,  SRM 51-40-06, SRM 51-40-05. REMOVED AND
